# SDR 97ZZZX201

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108FH
- Make and model: Bell 206B
- Aircraft serial: 2770
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 01434430001
- Condition: Seal Leak
- Location: Hyd Sys
- Part time: 3,348 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LEAKING STATICALLY AT INPUT SEAL.  TBO TIME IS 3600 HRS ON THIS COMPONENT.  REPLACED WITH SERVICEABLE UNIT.
